# SDR 2016FA0000459

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: General aviation
- Aircraft: N407NA
- Make and model: Bell 407
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A6399
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK IN TAIL ROTOR BLADE ON FLAT SURFACE JUST INBOARD OF CURVED SECTION OF ROOT AREA.   BLADE HAD BEEN REPAIRED.
